Nurofen - For Children 3 Months To 9 Years Orange 100ml
Nurofen - For Children 3 Months To 9 Years Orange
Nurofen for Children contains ibuprofen, which relieves pain, inflammation and a high temperature. In a pleasant orange flavoured suspension, Nurofen for children provides a fast effective reduction in fever including post immunisation and provides the relief of mild to moderate pain including teething and toothache, sore throat, earache, headache, minor aches and sprains.
Nurofen For Children Orange Flavour tastes great, making it easier to give. It is also the only childrens ibuprofen medicine to come with an easy-dosing syringe in every bottle pack! Nurofen for children works to reduce fever in just 15 minutes and lasts for up to 8 hours, so your child gets a good night's sleep. It is proven to give longer relief from fever than paracetamol.
Nurofen for children is suitable for babies and children from 3 months (over 5kg) to 12 years.
It is sugar-free, colour-free and available in strawberry & orange flavour.
What does it treat?
Ibuprofen reduces inflammation and related pain and so can be used to relieve muscular and rheumatic aches and pains. It can also be used to relieve other painful conditions such as headaches, toothache, and earache. It is also useful for reducing fever and discomfort associated with colds and flu and following childhood vaccinations
How to use:
For oral use. Shake the bottle well before use. Use the syringe inside to measure the dose accurately (See leaflet for details).
POST IMMUNISATION FEVER:
One 2.5ml dose followed by one further 2.5ml dose 6 hours later if necessary.
No more than two 2.5ml doses in 24 hours.
If the fever is not reduced, consult your doctor.
Not suitable for children under 3 months of age.
FEVER AND PAIN:
CHILD'S AGE: 3-6 months (weighing more than 5kg), HOW MUCH: 2.5ml, HOW OFTEN IN 24 HOURS: 3 times.
CHILD'S AGE: 6-12 months, HOW MUCH: 2.5ml, HOW OFTEN IN 24 HOURS: 3-4 times.
CHILD'S AGE: 1-3 years, HOW MUCH: 5ml, HOW OFTEN IN 24 HOURS: 3 times.
CHILD'S AGE: 4-6 years, HOW MUCH: 7.5ml, HOW OFTEN IN 24 HOURS: 3 times.
CHILD'S AGE: 7-9 years, HOW MUCH: 10ml, HOW OFTEN IN 24 HOURS: 3 times.
Doses should be given approximately every 6 to 8 hours if required, with a minimum of 4 hours between each dose
DO NOT EXCEED THE STATED DOSE.
For short term use only.
Do not give to babies aged 3 to 6 months for longer than 24 hours.
Do not give to children over 6 months for longer than 3 days.
If symptoms persist or worsen, consult your doctor.
READ THE ENCLOSED LEAFLET CAREFULLY BEFORE USE.
DO NOT GIVE THIS PRODUCT IF YOUR BABY OR CHILD:
Is under 3 months old or weighs less than 5kg.
Has or has ever had a stomach ulcer, perforation or bleeding of the stomach.
Is allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers.
Is taking other NSAID painkillers, or aspirin with a daily dose above 75mg.
SPEAK TO YOUR DOCTOR OR PHARMACIST BEFORE GIVING THIS PRODUCT IF YOUR BABY OR CHILD:
Has asthma, liver, heart, kidney or bowel problems.
ADULTS intending to take this product should take note of the above warnings. Pregnant women should consult a doctor or pharmacist before taking.
Do not store above 25°C.
KEEP ALL MEDICINES OUT OF THE REACH AND SIGHT OF CHILDREN
Contains Ibuprofen 100mg/5ml Suspension
Also contains: Maltitol Liquid and Glycerol